标题:Generalized Derivations Having the Same Power Values with Left Multiplications
作者:Xu, Xiaowei; Ma, Jing; Niu, Fengwen
作者机构:[Xu, Xiaowei; Ma, Jing; Niu, Fengwen] Jilin Univ, Coll Math, Changchun 130012, Peoples R China.; [Xu, Xiaowei] Shandong Univ, Sch Math & Syst Sci, J 更多
通讯作者:Xu, XW
通讯作者地址:[Xu, XW]Jilin Univ, Coll Math, Changchun 130012, Peoples R China.
来源:ALGEBRA COLLOQUIUM
出版年:2013
卷:20
期:3
页码:369-382
DOI:10.1142/S1005386713000345
关键词:prime ring; generalized derivation; same power value
摘要:Let R be a prime ring with extended centroid C, maximal right ring of quotients U, a nonzero ideal I and a generalized derivation delta. Suppose delta(x)(n) = (ax)(n) for all x is an element of I, where a is an element of U and n is a fixed positive integer. Then delta(x) = lambda ax for some lambda is an element of C. We also prove two generalized versions by replacing I with a nonzero left ideal L and a noncommutative Lie ideal L, respectively.
收录类别:SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84880052660&doi=10.1142%2fS1005386713000345&partnerID=40&md5=ec3bc09193f142bfba93239666af2b5e
TOP